Dicyclomine HCl IP 20mg + Paracetamol IP 325mg Tablets – Available with the combination of two of the most powerful compounds name Dicyclomine HCL and Paracetamol, SPASMOFIX is used to treat and cure abdominal pain. Enriched with the properties of Dicyclomine HCl IP 20mg + Paracetamol IP 325mg Tablets, this tablet works to provide instant and long-lasting relief from abdominal pain and its associated ailments including biliary colic, renal conic, intestinal colic, and dysmenorrhea. It is recommended by healthcare experts to those patients who are suffering from mild, moderate, and severe levels of abdominal pain. It works to relax the stomach and gut muscles to effectively lower pain and cramps. Further, the usage of this medicine also blocks the pain and fever causing chemical messengers.
How Dicyclomine HCl IP 20mg + Paracetamol IP 325mg Tablets Work
A blend of two medicines, SPASMOFIX is recommended as the first line of treatment for patients suffering from abdominal pain.
- Dicyclomine HCl: Dicyclomine HCl belongs to the class of anti-cholinergic that works to make the stomach and intestine (gut) muscles relaxed. It also stops the sudden muscle spasms (contractions) to provide relief from the problems of pain, cramps, discomfort and bloating.
- Paracetamol: Paracetamol belongs to the class of pain reliever (analgesic) that works to block the pain-causing chemical messengers.
Important Tips for Dicyclomine HCl IP 20mg + Paracetamol IP 325mg Tablets Usage
SPASMOFIX is a powerful medicine that comes in tablet form. It is enriched with two of the strongest medicines Dicyclomine HCL and Paracetamol, that yield the best result when used in a proper manner. Thus, always keep in mind the following instructions while using this medicine:
- Use Dicyclomine HCl IP 20mg + Paracetamol IP 325mg Tablets to treat and cure abdominal pain. Do not use this medicine to treat and cure any other health problem.
- Make sure to take it every day preferably at the same time as a meal to avoid stomach upset and for better absorption.
- The usage of this medicine can cause dizziness, visual disturbance, and drowsiness. Thus, be cautious while driving or doing any task that requires immense focus.
- Dicyclomine HCl IP 20mg + Paracetamol IP 325mg Tablets can also cause diarrhea. But it should stop after the completion of the treatment. If in case it does not stop, then you can consult your healthcare expert.
- The patient can encounter a dry mouth with the usage of this medicine. Thus, it is recommended to do frequent mouth rinses, enhance water intake, maintain good oral hygiene and consume sugarless candy.
Quick Advice for Safe Usage
If you want to get the most from Dicyclomine HCl IP 20mg + Paracetamol IP 325mg Tablets without experiencing any wanted side effects, then keep in mind the following instructions:
- Complete the full treatment without skipping any dosage in between to get the best result. Stopping the treatment early will allow the pain to come back and become harder to cure.
- Make sure to avoid consuming alcohol during the course of using this medicine as it can lead to excessive drowsiness and enhanced risk of abdominal problems.
- It is advised to avoid taking Dicyclomine HCl IP 20mg + Paracetamol IP 325mg Tablets with other medicines that contain paracetamol without consulting your doctor.
- Never exceed the recommended dosage and keep it as directed by the healthcare expert.
Possible Side Effects
Dicyclomine HCl IP 20mg + Paracetamol IP 325mg Tablets are safe to use and they do not cause any harm to the patient. But the inappropriate usage of this medicine can cause side effects to the patient. The side effect related to this medicine include the following:
- Blurred vision
- Dryness in mouth
These are the few side effects that you can possibly encounter with inappropriate usage of Dicyclomine HCl IP 20mg + Paracetamol IP 325mg Tablets. These are mild side effects that do require immediate medical attention. They are temporary in nature and they will fade as the body adapts to the medicine. However, if in case, they did not disappear, then you can contact your doctor to get medical help.